Hello & Welcome to Just Answers.
At least you've kept your sense of humor! You might want to try InTheRooms...you can go to online AA & NA without people asking for money or a chunk of your soul.
It's usually the trazedone that makes people groggy in the am, so I'd look there first....try taking it earlier in the evening - that usually solves the problem.
Does your doctor know that you're adding your own chemicals to the mix? The meds you're prescribed are not those used to normally treat ADHD and bipolar, so I don't know why you're on all of them. Perhaps to treat the symptoms of your other addictions? The mix is more like one for someone suffering from acute mania or psychosis
, so I don't know what they'll do for you....but I can tell you that no one can predict what those meds will do for you when you're adding the unknown element of cocaine and/or alcohol.
Just so you don't feel left out from hearing the party line, I'll tell you that your addiction problems need to be solved before other ones will be cured. Lay that stuff down and then see what you really need treatment for...it'll work out better that way.
Take care & my best to you,